# SDR REXA2019102471520

- Difficulty date: October 17, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: CC670322139
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCY: AFTER BUSHINGS REMOVAL CORROSION WAS FOUND ON LH/RH HINGE FITTING IN REF JC 900-32-710-902 STEP 5.  (FYT) 
SUMMARY: ON NRC 00369 LH/RH FITTINGS OF NLG AFT DOOR WERE REPLACED FOR NEW ONES PER CRJ-900 SRM 51-42-21-001-001 A01.
